Jump to content
CrazyBoards.org

going crazy without my crazy meds.


Recommended Posts

so i'm BP2 and was taking Geodon since September and had a really really bad reaction to it recently and my doc told me to stop taking it (I'd called for advice). So anyway I called back to schedule an appt. and he's out until Dec. 24. So I'm just...off meds till Dec. 24. I feel so...off. Geodon was working great but I had to stop taking it for the second time since Sept. because it made me wildly restless and manic. It works great for a few weeks but then I just feel insane. We tried Lamictal and it gave me anxiety. What can I expect next?

Link to comment
Share on other sites

I don't know if any of us can really tell you what to expect, since we don't know you and your history, etc. I mean, we can't be generally accurate.

But your moods and symptoms may be variable for now since you have nothing to help maintain some control over them. I would encourage you to, from now on but ESPECIALLY in the period until you see your doctor, to keep a mood journal and do mood tracking - moodtracker is a really good site and has tracking with a journaling option.

In the menatime, things you can do is to carry on "normally". Keep to a regular schedule- eat healthy meals at regular times, stay away from drugs and alcohol, get good amounts of sleep, at the same time of night each night. Get some excercise if you are able to- even a brisk walk each day may help.

But also, use any resources you have in your life. If there are any friends or family you have that you can talk to, consider opening up to them.

If you need to COME HERE and talk/write about whatever you need to. THe 24th isn't too far away. Just think about it as one day at a time.

Link to comment
Share on other sites

  • 2 weeks later...

I've been mood-tracking and generally trying to live clean lately -- eating well, working out, not drinking and I feel pretty ok, but I know it's just a matter of time before symptoms kick in again. I had to cancel my appt. with my pdoc last week and rescheduled for this Tuesday.

I'm curious about what my options will be at this point. Geodon gave me HORRIBLE akathesia and I'm worried Abilify would too. Lamictal made me anxious. I'm not excited about anything other than these three because I had weight gain on Geodon and I know it's supposed to be weight-neutral. I have a history of diabetes in my family and I've slipped out of my healthy weight range despite diet and exercise strictness.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...